# SDR AALA201810239034

- Difficulty date: October 17, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 5,603 hours, 2,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLETE AN EMERGENCY POWER SUPPLY UNIT TEST DUE TO NO RESPONSE MESSAGE.  DE-ENERGIZED AND RE-ENERGIZED CIDS IAW AMM 23-73-00. TEST PASSED WITH NO FAULTS, OK FOR CONTINUED SERVICE.
